# SDR DALA2024022002325

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D. CRACK OF 0.100 IN ON UPPER RADIUS OF THE FRAME TAB ON THE OVERWING FRAME AT STA Y=674.000 LH (REF CARD 5310-01436-04B). SUMMARY OF NRC 00265: CRACK OF 0.100 IN ON UPPER RADIUS OF THE FRAME TAB ON THE OVERWING FRAME AT STA Y=674.000 LH WAS REPAIRED PER AMDS 5310-01436-02A. ASSOCIATED AA 5310-01436 ADDED FOR AC 9541. (LP #0209495)
